Regularity of the homogeneous Monge-Ampere equation

Citation

Li, Q & Wang, X 2015, 'Regularity of the homogeneous Monge-Ampere equation', Discrete and Continuous Dynamical Systems, Series A, vol. 35, no. 12, pp. 6069-6084pp.

Year

2015

ANU Authors

Fields of Research

  • Algebra And Number Theory
  • Algebra And Number Theory
  • Partial Differential Equations
  • Partial Differential Equations
  • Statistical Theory
  • Statistical Theory

Updated:  10 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers